# SDR 0102492289

- Difficulty date: July 11, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Aircraft time: 60,714 hours, 39,717 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21147AC
- Part serial: 00028
- Location: Nbr 3 Brake
- Part time: 66,595 hours, 12,353 cycles
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER TAXI IN, RAMP AGENT NOTIFIED CREW THAT RIGHT MAIN BRAKE WAS ON FIRE. CREW EXPEDITED DEPLANING THROUGH CABIN DOORS. GROUND PERSONNEL EXTINGUISHED FIRE. MAINTENANCE REMOVED BRAKE AND INSPECTED BRAKE FLANGE, AND AXLE FOR GALLING, CRACKS, OR DISCOLORATION. CHECKED OK. REPLACED NBR 3 BRAKE ASSEMBLY. LEAK AND OPERATIONAL CHECK GOOD.
